# SDR AALA202412237820

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 25,313 hours, 3,147 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTADNENT CREW REST HINGE NEEDS REPLACED DUE TO DEFORMITY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
